# SDR SIMA20151016001

- Difficulty date: October 16, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 38,047 hours, 34,017 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Discharge Tube
- Part number: 23054148
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OBSERVED 110 DEGREES ON ITT ON ENG 1, IN CLIMB MODE.  E1 EXCEEDANCE MSG UPON LANDING.  TRANSFERRED TO NRWC 640-DFW-02116.  REF NRWC 640-DFW-02116.  R & R NR 1 ENG, RT COMPRESSOR DISCHARGE TUBE ASSEMBLY IAW MM 75-00-00.  OPERATIONS CHECKED GOOD IAW MM 72-00-00.
